I have recently been taking flomax for kidney stones two days ago. Last night when duing sexual intimacy when I orgasimed there was no semen at all! It feels like I am just busting off a big one but there is absolutely nothing! The same thing happend tonight. Me and my girlfriend are getting kind of worried. Is this a normal side effect? And if it is how long does it normally last?... I mean its not something that can cause serious or permanent damage is it?
That is very common when on flowmax.... the medication is designed to relax the muscle that releases the urine... when you ejaculate, instead of coming out of the penis like normal, the semen will get redirected into your bladder... nothing to worry about !
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.